# SDR 06FDEA2532

- Difficulty date: July 11, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 32,231 hours, 27,524 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT LEVEL 350, LOST ALL GREEN HYD FLUID FOLLOWED BY GREEN PUMP LOW PRESSURE.  ALL FLUID LEAKED OUT IN ABOUT 20 SECONDS.  COMPLIED WITH ECAM.  ENGINE 1 GREEN PUMP LOST PRESSURE AS QUANTITY WAS DECREASING BEFORE PUMP 2.  GEAR WAS MANUALLY CRANKED DOWN AND HANDLE RETURNED TO NORMAL.  REMOVED AND REPLACED LT GRN SYSTEM EDP PER AMM 29-13-32-4.  OPS AND LEAK CHECKS NORMAL.  REPLENISHED GREEN SYSTEM FLUID AND PRESSURIZED RESERVIOR.  PERFORMED INSPECTION PER A310-200 AMM 29-00-00-3.  ALL FILTER IND NORMAL.  RAN 1/2 ENGINES PER A310 JRH.  ALL PRESSURES NORMAL.  OK FOR SERVICE.
